# SDR DL72S011765

- Difficulty date: November 5, 2001
- Submitted: November 29, 2001
- Operation: Air carrier
- Aircraft: N532DA
- Make and model: Boeing 727232
- Aircraft serial: 22045
- Aircraft time: 62,617 hours, 46,606 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Battery
- Part number: 334101877
- Condition: Discharged
- Location: Airstairs
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT AIRSTAIR EMERGENCY LIGHT VERY DIM.  REPLACED BATTERIES.
